# SDR AALA2018092549039

- Difficulty date: September 23, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N544UW
- Make and model: Airbus A321-231
- Aircraft serial: 4847
- Aircraft time: 24,729 hours, 9,226 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

THE R4 DOOR SHOWED AN AMBER CHECK DOOR PRESSURE ON THE CIDS PANEL.  MAINTENANCE ACCOMPLISHED THE R4 DOOR SERVICING IAW AMM 52-22-00.
